CFS: Forebearance's thread 68

Discussion in 'Fibromyalgia Main Forum' started by Forebearance, Sep 2, 2012.

  1. Forebearance

    Forebearance Member

    Hi you guys,

    Well, I'm still taking the MAF 878 and it is still doing things. Right now it seems to be making me feverish and exhausted, so I reduced the amount I'm taking.

    Although a lot of things are going on right now for me so it has been difficult to figure out what is causing what.

    I unexpectedly ran out of Perque B12, so I went and bought some methyl B12 in the form of cherry flavored sublingual lozenges, Vitamin Shop brand. I figured I may as well try them while I waited for my new Perque to arrive.

    At first they seemed to make me less tired than the hydroxy B12, so I thought maybe they might be better for me. Maybe I could tolerate a bigger dose of that form of B12. But after about a week I was feeling really bad. It may or may not have been caused by that B12.

    So now I've been switching back and forth from one form to the other, comparing. I wish I could find a way to tolerate more B12 and folate, because I'm sure I need them.

    I've experimented with potassium a lot, and it doesn't seem to be the answer for me.

    Anyway, the fibro in my knee is a little better, and last night my shoulder and arm began to hurt with that kind of pain. It made it hard to sleep! It seems to be moving around and spreading. What a strange experience.

    [This Message was Edited on 09/03/2012]
  2. Forebearance

    Forebearance Member

    Boy do I feel dumb. It turns out that my fibro is being caused by overdosing on magnesium, just like it was years ago. I couldn't figure it out because the last two times this happened, I felt better immediately when I reduced magnesium.

    This time I let the situation go on so long that it is probably going to take several days to feel better. I finally just committed to trying it and my knees are going to have to hurt worse for a short time. (but the rest of me feels better already)

    I don't know what caused me to need less magnesium, after I'd been on the same dose for years. Maybe it was the MAF or the Vitamin D? Could those things cause a person to absorb minerals better?

    Sorry for all the detail on this situation, since it probably doesn't apply to anybody else but me.

    I stopped the methylation supps yesterday, and I stopped my Virastop and Candidase. They seem to be stronger these days also. I can't handle taking them every night any more. I tried to go back to taking them every night, but it is causing too much die-off, I think.

  3. mbofov

    mbofov Active Member

    Don't feel dumb about the magnesium - I've found myself on several occasiosn reading about something thinking, I've got to look into that or give it a try, and then find that I actually posted about it here a few years ago, completely forgotten. I think we do so much and try so much it's just hard to keep track of everything!

    It is interesting that you need less magnesium - I think most of us have the opposite problem, and it's really difficult to get enough, even taking a lot.

    Well, you've got a lot going on - I hope it sorts out soon -

    I'm taking some supplements my chiropractor gave me about 3 years ago, I think - called Quantum HCL and Quantum HCL Activator, supposed to increase methylation, BUT first they cause a heck of a detox reaction, as always. It says for sensitive people to take one dose every other day (as opposed to 3 times a day) and that every other day dose knocks me for a loop. I can't really tell yet if they're helping. I think I didn't take them 3 years ago because I was doing the methylation protocol then. We are lab experiments! and hopefully will learn so much and get well and be able to help others with our crazy symptoms -

    Take care -

  4. Forebearance

    Forebearance Member

    Thanks, Mary!

    We sure are lab experiments!

    I hope your new methylation helping supps work out. Can you chop them up? It seems like dosage makes such a difference with things that affect methylation.

    I think I am going to stick with the hydroxy B12 because I understand how it affects me.

  5. mbofov

    mbofov Active Member

    I finally realized that I should try taking 1/2 dose and see how I do. They are capsules but it's okay to dissolve them in water, so will be easy to divide that way.

    I do have more stamina it seems (am afraid to even say this!, not sure it it's true) - but I seem to be able to do more now before crashing. Anyways, with a smaller dose I'll be able to take the supps more consistently and hopefully see more benefit. I'm going to see my chiro this week and get his take on it.

    Well, yes, stick with the hydroxy - it's really interesting how we all react so differently to everything.

    The chiro I'm seeing now does something called Quantum Reflex Analysis, a little different than what my original one did (Contact reflex analysis), both forms of muscle testing, but I think the QRA may be a little more sophisticated - it has evolved since I first started in the mid-1990's. I don't know if you've ever tried seeing someone who does this - they can be pretty amazing at helping to pin down what's going on, I would have been much worse off without it.

    Good luck with everything!

  6. Forebearance

    Forebearance Member

    Hi Mary,

    Yes, I'd love to try one of those muscles testing things. I've never been near any practitioner who does that.

    Thanks for the good wishes!

    In other topics, I stopped taking MAF three days ago. It seems to be a good thing. I'm taking a break from it because I felt like my inflammation was getting out of hand. I have been so reactive to mold toxins lately that my car is driving me nuts and I couldn't find a place to sleep. Every place either made my kidneys hurt or my skin burn, depending on the kind of toxin that was present.

    I need a break. As much as I want the MAF to work for me, I have to respect my symptoms.

    So I'll look for more things that reduce inflammation while I'm on this break. I tried some Curamin yesterday and I didn't like the way it felt. It made me feel bad, not better.

    [This Message was Edited on 09/11/2012]